# SDR DALA2021092705811

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,798 hours, 8,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 3L DOOR BOTTLE PRESSURE INDICATION ON FAP PANEL. CORRECTIVE ACTION: REPLACED DEU B 300RH5. (5364610)
